EconPapers    
Economics at your fingertips  
 

Solutions for nonlinear variational inequalities with a nonsmooth potential

Michael E. Filippakis and Nikolaos S. Papageorgiou

Abstract and Applied Analysis, 2004, vol. 2004, 1-15

Abstract:

First we examine a resonant variational inequality driven by the p -Laplacian and with a nonsmooth potential. We prove the existence of a nontrivial solution. Then we use this existence theorem to obtain nontrivial positive solutions for a class of resonant elliptic equations involving the p -Laplacian and a nonsmooth potential. Our approach is variational based on the nonsmooth critical point theory for functionals of the form φ = φ 1 + φ 2 with φ 1 locally Lipschitz and φ 2 proper, convex, lower semicontinuous.

Date: 2004
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/318012.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/318012.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:318012

DOI: 10.1155/S1085337504312017

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:318012